MAUDE Adverse Event Report: EVE ERNST ETTER MP3S MULTI FL 10MM MP3 FEATHER; POLISHER

EVE ERNST ETTER MP3S MULTI FL 10MM MP3 FEATHER; POLISHER
Catalog Number 5030964U0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
While removing ortho buttons, a dark purple mp3 polisher cut the patient's lip and cheek.The patient was sent to an oral surgeon for stitches.The doctor was using the polisher with an air driven slow speed (controlled by foot pedal), faster than 7k speed.

Brand Name
MP3S MULTI FL 10MM MP3 FEATHER
Common Device Name
POLISHER
Manufacturer (Section D)
EVE ERNST ETTER
eve ernst etter
75210 keltern germany
GM 
MDR Report Key19608172
Report Number1032227-2024-00004
Device Sequence Number15484167
Product Code EHL
UDI-Device Identifier00887919966791
UDI-Public00887919966791
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/24/2024
Report Date (Section F) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5030964U0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/20/2024
Event Location Other
Date Report to Manufacturer06/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexMale
Patient Weight82 KG
Date Report Sent to FDA06/24/2024